So I went through puberty when I was 14 I grew 5 inches in one year and had typical acne it went away once I was done growing and I've had nice skin since then. So once I graduated I was 5'7'' its been 6 months and I recently got a face chest and back covered in acne and I've grown another half inch. Is this even possible for me to be going through this again?? and now the acne is twice as hard to get rid of. I do what I did before but my T zones are out of control. SO what in the world do I do??
Acne vulgaris can occur at any age, the average age of sufferers in the UK has now risen above 30. The main cause is hormones so i would reccommend taking an anti-androgen contraceptive pill such as Yasmin or Diane35. Do not take the progesterone only mini pill or get the Depo shot as that can make acne worse. Bacteria is another factor so you could take antibiotics such as oxytetracycline (if taking the pill and tetracyclines concurrently use a condom as there is a theorectical risk of contraceptive failure) Dermatologists have found the most effective topical lotion to be Differin, especially when used in conjunction with oral remedies. Loiloi x
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.